# SDR 0100546308

- Difficulty date: February 16, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 45,817 hours, 5,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE BETWEEN SOWS 51HJK-65HJK.  MAINTENANCE RECONNECTED LIGHT ASSEMBLY AT 51K.  OPERATIONAL CHECK NORMAL.
